# SDR Y2PA2011092000023

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N934US
- Make and model: Doug DC-9-34
- Aircraft serial: 48124
- Aircraft time: 53,710 hours, 42,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD AND MID SECTION EMERGENCY LIGHTS FOUND INOPERATIVE DURING INSPECTION.  MX R & R EMERGENCY LIGHTING POWER PACKS AT 7 EACH POSITIONS IAW AMM 33-53-00.  OPS CHECKED GOOD.
